Has anyone had a problem or problems with a Narcotic or an Opiate painkiller ?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

chi-chi
Regular Member


Date Joined Dec 2008
Total Posts : 25
   Posted 12/20/2008 2:56 PM (GMT -7)   
There is not much I can type right now, except the title of the new topic .
That is the question I would like to know . Any feedback would be greatly
appreciated .

I would just like to know if I am not all alone in this and it would help me
heaps if anyone has,or is experiencing problems with Opiate based painkillers

cry


Chi-chi

Post Edited (chi-chi) : 12/20/2008 3:04:14 PM (GMT-7)


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/20/2008 3:26 PM (GMT -7)   

Welcome to HealingWell and we are glad you found us.

Yes many have problems and depending what the drug is and the person's tolerance for the drug, weaning from these drugs can be very difficult.  It is something you would want to work through with your physician.

Again Welcome

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources


chi-chi
Regular Member


Date Joined Dec 2008
Total Posts : 25
   Posted 12/20/2008 5:13 PM (GMT -7)   
Thank you for you're reply and information Kitt .

I have tried that but then the doctor decided 2 weeks later he did not want to go ahead with it . sad




Chi-chi

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40603
   Posted 12/20/2008 7:43 PM (GMT -7)   
What kind of problems are you haveing? Is it side effects? Let me know then I will be able to answer the question better.

I take pain killers for fibromyalgia, but I have no problems with them.

Hugs, Karen

I read your other post so now I know what your problem is with the pain killers.  As I suggested in the other post, I think that the best thing that you could do is talk to your doctor.  They will help you. 

You may even want to go to a support group, such as NA.

Best wishes


  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

Post Edited (getting by) : 12/20/2008 8:10:41 PM (GMT-7)


snowflake
Veteran Member


Date Joined Feb 2007
Total Posts : 595
   Posted 12/21/2008 6:54 PM (GMT -7)   
chi-chi i have been on so many over the past few months and have found it really hard to find one that i do not have a problem with the last one had me vomiting all day .Everyday i would wake up feeling so sick the first thing i would do was to reach for a maxalon tablet .I`m currently on morphine and the drs have just doubled the strength which i have found to be ok .I do not have any side effects from this one but am trying not to take it all the time as i do not want my body to get use to it and for me then to have more problems when i come of it .
Snowflake

chi-chi
Regular Member


Date Joined Dec 2008
Total Posts : 25
   Posted 12/21/2008 11:42 PM (GMT -7)   
Hi Getting by and Snowflake ,

It really is not the problem about finding the right one or side effects,but trying to get off them .

What happened about 4 years ago is I had all my right hand side ribs broken,one fractured and the rest crushed .
One nearly punctured my lung,so the doctor new I would need a strong painkiller and put me on Morphine .

I was at the doctors everyday for about two weeks with the one that was only fractured popping out all
the time so the doc would pop it back in. Even if I slightly turned the wrong way out would pop that rib again .


I have tried just stopping them and end up violently ill,or I would try to wean off them and get withdrawal like symptoms.

I would like to try to wean off because I think that would be a lot kinder to my body. But I am just wondering if anyone thinks
I am feeling like this because I might be weaning off to quickly ?

Thanks for your help Getting by and Snowflake

Hugs & Kisses
Chi-chi

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 12/22/2008 4:36 AM (GMT -7)   
Hi there,

I dont know huge amounts about opiate & Narcotic painkillers specifically but I know a little about how opium based drugs / narcotic drugs react with the body.

Withdrawing from the drugs is a very delicate process and I would advice you ONLY to do it under the supervision of a professionally trained medical personnel. Withdrawl symptoms are quite common (Especially if you do it too quickly) so this may be a reason why you feel like you do. My advice would be to talk to a doctor about this

Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
"A gold medal is a wonderful thing. But if your not enough without it, you will never be enough with it." - Irvine Blitzer (John Candy) in Cool Runnings
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40603
   Posted 12/22/2008 7:17 AM (GMT -7)   
I agree with Darren,

Have your doctor help you wean off. You might have to go to another drug, like methadone, to wean off. And you will have to do this very slowly. Morphine is a strong narcotic and it is no fun trying to get off of it. But with your doctor's help, it can be done. It isn't going to be easy by any means. So expect a few hard days. But you can do this. I promise.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 3:37 PM (GMT -7)
There are a total of 2,736,058 posts in 301,351 threads.
View Active Threads


Who's Online
This forum has 151448 registered members. Please welcome our newest member, Twingirldc.
278 Guest(s), 7 Registered Member(s) are currently online.  Details
Nick_69, astroman, summer16, Girlie, mpost, ks1905, bdavis


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer